# SDR C2XA09CL147

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 18,911 hours, 10,120 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 23073715
- Part serial: 0950V
- Condition: Faulty
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLT NR 2124, THE CREW REPORTED A HIGH OIL TEMP IN CRUISE ON THE NR 1 ENGINE.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE TEMP/PRESSUE SENSOR.  OPERATIONAL CHECKS WERE GOOD.
